# SDR BAQA089636

- Difficulty date: September 25, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N137MH
- Make and model: Urocop EC135P1
- Aircraft serial: 0179
- Aircraft time: 516 hours
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: 3100
- Part serial: 0107
- Condition: Crushed
- Location: Cabin
- Part time: 504 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NEW EC135 AIRCRAFT. SEAT IS CRUSHED.  REPLACED WITH SERVICEABLE UNIT.
